Colon Cleansing Pills ?

I’ve been taking Colon Cleansing Pills for several days now because my friend suggested that I start cleaning my colon out, since it contains so much "crap" that can turn your body into a toxic mine. Anyway, I’ve taken them since last Friday, becuase the bottle says to take 4 capsules 3 times a day, I can’t scarf that many down so I just take 4 in the evening after dinner, but on Sunday I forgot to take them so I didn’t have a bowel movement on Monday and I took them Monday after dinner and I didn’t have a bowel movement right after I woke up like I normally do, I had one about and hour after I got into work and then 45 minutes after that one; is this normal for colon cleansing pills? Should I stop taking them? I want to clean my colon and become regular again, I eat lots of fiber, but it seems that it doesn’t help much on it’s own.

Thanks,

5 comments

  • Nanou

    keep in mind that some bacterias in your colon are there for a reason,it is a myth to believe the colon needs a cleanser,it cleans itself>just like douching a while back was supposed to keep a vagina clean,but it really does more damage by killing the bacterias ur body need in those delicate areas .anyway,like all new health trends,the colon cleansers are thrown to the consumers w/o much testing,which means we don’t know the side effects on a long run.

  • Get some!

    i just use some warm water and vinegar and a bottle brush. cleans up real good and back to the next client.

  • redwormchuck

    You should follow the instructions. If it says to do it 3-4 times a day and don’t take all 4 at night, that defeats the purpose.

    RTFM

  • Tigger

    Stop taking them and eat more fiber. Also eat prunes and drink prune juice. This is the natural way to cleanse your colon.

  • CherryCherie

    You really don’t want to do that unless you seriously have colon problems, and then the doctor would prescribe a diet and meds…Basically all those pills do is take away all your water weight. They are used largely by bulimics, etc. Not a healthy thing. You are basically putting a large dose of laxative and diuretics into your system. A few days after stopping this you will feel bloated because your body will be clinging for minerals and a need to hydrate itself Your entire chemical balance will be off for a week or so. IF you actually have a problem, go see your doctor.

Leave a Reply